# SDR C2XA11TY154

- Difficulty date: October 9, 2011
- Submitted: October 9, 2011
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 16,491 hours, 10,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT7967
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A 4A CHECK WHEN INSPECTION FOUND THE EXIT SIGN IN FRONT OF ROW 3BC TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 INVERTER IAW EMB 145XR MM 33-50-11.  OPS CHECK GOOD AND WAS RELEASED.
